# SDR ASAA2019040848905

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 18,008 hours, 5,898 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LXD0
- Condition: Malfunctioned
- Location: Dfcs Mode
- Part time: 10,105 hours, 4,046 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED WINDOW ON MCP HAS MARKS ON IT WHEN IT SHOULD BE BLANKED. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-900 AMM 22-11-34, PERFORMED INSTALLATION TEST, NO FAULTS NOTED. PERFORMED LAND VERIFY PER AMM 22-11-00 TEST GROUP 49 NO FAULTS NOTED, PERFORMED DFCS LRU TEST FOR MODE CONTROL PANEL PER AMM 22-11-34 TEST GROUP 32 NO FAULTS NOTED. THIS CLEARS MEL 22-16I.
